Mappings of smallest mean distortion and free-Lagrangians

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


Let X,Y ⊂ Rn be bounded domains of the same topological type. We are concerned with mappings f : X → Y, predominately orientation preserving homeomorphisms, in the Sobolev space W 1,p(X,Rn). Thus at almost every x 2 X the linear differential map Df (x) : TxX ≃ Rn -→ TyY ≃ Rn , y = f (x), is represented by the Jacobian matrix Df (x) 2 Rn×n + . Hereafter Rn×n + denotes the space of n × n-matrices with positive determinant.

Original languageEnglish (US)
Pages (from-to)1-106
Number of pages106
JournalAnnali della Scuola normale superiore di Pisa - Classe di scienze
Issue number1
StatePublished - 2020

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Mathematics (miscellaneous)


Dive into the research topics of 'Mappings of smallest mean distortion and free-Lagrangians'. Together they form a unique fingerprint.

Cite this